# SDR ASAA0947058

- Difficulty date: November 20, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 56,894 hours, 32,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643013
- Part serial: 2083
- Condition: Damaged
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FORE FLAP LOWER SURFACE HAS A DENT WITH A CREASE & GOUGE ON PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR, FABBED DOUBLER AND BONDED NEW REPAIR IAW B737 400 SRM 51 70 10 REPAIR 2.
